this is what happened to my wife. ON and then nothing for 6 years. no fatigue no depression no heat issues. nothing.melko321 wrote:Was any one of you in a similar situation? IS it normal not to exhibit absolutely any signs at first?
It all depends on what is causing the problem.- I firmly believe in REAL medications, in comparison to alternative ones, even though I know they are far from perfect.
melko321 wrote:My MRI came back positive (very many lesions on the brain, some discrete ones on the spine, one on the optic nerve), as well as the LP.
- the MRI and the LP only proved dissemination in SPACE. I am still missing dissemination in TIME. I did another MRI 8 months after the first one and it showed no changes.
melko321 wrote:Kronk - I just hope that the study on that link isn't the one submitted by Teva Neuroscience. That was the study that the Copaxone Warning Letter revealed to be very much bloated and the information in it manipulated. By the way, is there any other drug that you would recommend I investigate? I've spent the entire last year learning about MS, but I didn't have the guts to check out all those injectionable medications. I'm sorry if I'm being annoying, but I've read some of your posts and you really seem knowledgeable in the field of MS.
melko321 wrote:Can anyone tell me what does an MS patient gain from fewer lesions if those lesions have nothing to do with disability?
melko321 wrote:Thanks, euphoniaa, that explains a lot. I've read somewhere that cases like mine (and yours, apparently), where lots of lesions are already present at the first clinical attack, are not that rare,and that they suggest a long time of "undercover" disease progression.
Why do you say that it seems too late for you to start? SPMS?
euphoniaa wrote:I apologize for confusing you -- there was a better explanation of my situation on the lost post. Actually, I've had a long lifetime of weird, MS-type episodes -- possibly since childhood but definitely since carried to the ER at age 22. It's just that every single one of them could be due to one of my many other conditions instead, or even to aging.
Users browsing this forum: centenarian100